advertisement
Question
Posted by: annoyed | 2007/03/19

thrush

i have a yeast infection from taking anti-biotics. waht's the fastest way to get rid of it as it's driving me crazy?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Annoyed
Taking Sporanox or Diflucan tablets, Canesten vaginal cream/vaginal suppositry and high doses of probiotics 3 times a day.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement